# SDR SWAA2024030847732

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: SCREW STRIP AT STA 767+4 HAS CORROSION AROUND THE FASTENER HOLES AT LBL 6 AND RBL 6; 10; 12; 14 AND 16. AFT CARGO COMPARTMENT: SCREW STRIP AT STA 767+4 HAS CORROSION AROUND THE FASTENER HOLES AT LBL 6 AND RBL 6 10 12 14 AND 16.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.065' REMAINING THICKNESS). STRAP (STRIP) IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED SCREW STRIP (FLOOR STRAP) PER AMM 25-52-01 AND SRM 53-00-53-1A-2.
